MathSciNet Relay Station
MathSciNet bibliographic data
MR719137 (85f:32033) 32F20 (32A25)
Lieb, Ingo; Range, R. Michael On integral representations and a priori Lipschitz estimates for the canonical solution of the $\bar \partial $-equation. Math. Ann. 265 (1983), no. 2, 221–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement